Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering with Parkinson's disease since long term, difficulty in movement, speech, sleep. Will neupro patch be effective and harmless?

Dear Sir My mother, 66, his patient since 2006, dealing with Parkinson s disease medication to 375 mg Avukar a rate of half a tablet every 6 hours Now, the drug does not work effectively where he became a drug effect 12 hours a day any stage reached the end of the dose Now facing the problem in the movement, as has become unable to move, stiffness in muscles and in some cases, difficulty in speech and disturbances in sleep and thinner Are there any medications to help levocar (levodopa+carpedopa) medication to assist in drug delivery to the brain and be effective and their side effects are mild? I want to ask for neupro patch Is it effective and whether its content and served in this case and does not have serious side Itar? I hope that I find your reply soon Nader Ali Sudan
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for writing about your mother's Parkinson's disease (PD).

PD is a degenerative disease of the brain, and main symptoms include tremors of hands and feet, slowness of all movements, rigidity of limbs and postural imbalance. Unfortunately, it continues to progress and medicines become less effective over time.
Regarding neupro patch, it can be effective in this stage of PD. Neupro patch (rotigotine) should be used in addition to levodopa-carbidopa combination.
It is fairly safe except that it may cause BP to fall in some cases. Please start neupro patch under the supervision of a neurologist.
Dr Sudhir Kumar MD DM
Senior Consultant Neurologist
Apollo Health City, Hyderabad.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor